# SDR ASAA2022111240748

- Difficulty date: November 12, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737-9
- Aircraft serial: 64967
- Aircraft time: 1,710 hours, 539 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Both
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFLIGHT HAD MOMENTARY DUAL FMC FAILURE HAD A/P+ A/T LIGHT ILLUMINATES ALL ND DATA GONE, AND VTK DISPLAYED. SYSTEM APPEARED TO FULLY RECOVER AFTER APPROX 40 SEC. GROUNDED - YES. PERFORMED OMF SHOWS NOT ACTIVE FAULTS. FOUND MSG NBR 34-69001. THERE WAS INTERMITTENT FAULT. PERFORMED GOOD FMC OPS CHECK. REF B737-9 IFIM 34-61-00-810-836; B737-9 AMM 34-61-00-710-801.
